MathSciNet Relay Station
MathSciNet bibliographic data
MR2669367 53A10
Rosenberg, Harold; Souam, Rabah; Toubiana, Eric General curvature estimates for stable $H$-surfaces in 3-manifolds and applications. J. Differential Geom. 84 (2010), no. 3, 623–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement